| Model Number |
RING CURETTE, ANKLE ARTHROSCOPY, ANGLED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon during use.
Event or Problem Description
On 31-mar-2023, it was reported by a sales rep via email that an ar-8655-15, ring curette, ankle arthroscopy, angled was broken.This was discovered during use and a case was involved.To complete the procedure, a different curette was used.